hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.52.1.12

Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations

Tayyab Kamran ; Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan & Department of Mathematics, School of Natural Sciences, National University of Sciences and Technology, Islamabad, Pakistan
Fahimuddin ; Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
Muhammad Usman Ali ; Department of Mathematics, COMSATS Institute of Information Technology, Attock, Pakistan

Puni tekst: engleski, pdf (157 KB) str. 163-177 preuzimanja: 335* citiraj
APA 6th Edition
Kamran, T., Fahimuddin i Ali, M.U. (2017). Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations. Glasnik matematički, 52 (1), 163-177. https://doi.org/10.3336/gm.52.1.12
MLA 8th Edition
Kamran, Tayyab, et al. "Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations." Glasnik matematički, vol. 52, br. 1, 2017, str. 163-177. https://doi.org/10.3336/gm.52.1.12. Citirano 27.09.2020.
Chicago 17th Edition
Kamran, Tayyab, Fahimuddin i Muhammad Usman Ali. "Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations." Glasnik matematički 52, br. 1 (2017): 163-177. https://doi.org/10.3336/gm.52.1.12
Harvard
Kamran, T., Fahimuddin, i Ali, M.U. (2017). 'Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations', Glasnik matematički, 52(1), str. 163-177. https://doi.org/10.3336/gm.52.1.12
Vancouver
Kamran T, Fahimuddin, Ali MU. Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations. Glasnik matematički [Internet]. 2017 [pristupljeno 27.09.2020.];52(1):163-177. https://doi.org/10.3336/gm.52.1.12
IEEE
T. Kamran, Fahimuddin i M.U. Ali, "Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations", Glasnik matematički, vol.52, br. 1, str. 163-177, 2017. [Online]. https://doi.org/10.3336/gm.52.1.12

Sažetak
Inspired by the work of Wardowski in [33] and Samet et al. in [26], in this article, we introduce some new contractive conditions for sequence of multi functions. We have constructed non-trivial examples to validate our results. We have applied our results to find a solution of a system of integral equations.

Ključne riječi
α-admissible sequences; α*-admissible sequences; F-contractions

Hrčak ID: 183130

URI
https://hrcak.srce.hr/183130

Posjeta: 464 *